A formula for the associated Buchsbaum–Rim multiplicities of a direct sum of cyclic modules

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this article, we compute the Buchsbaum–Rim function of two variables associated to a direct sum of cyclic modules and give a formula for the last positive associated Buchsbaum–Rim multiplicity in terms of the ordinary Hilbert–Samuel multiplicity of an ideal. This is a generalization of a formula for the last positive Buchsbaum–Rim multiplicity given by Kirby and Rees.

Original languageEnglish
Pages (from-to)3774-3783
Number of pages10
JournalJournal of Pure and Applied Algebra
Volume222
Issue number11
DOIs
Publication statusPublished - Nov 1 2018

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A formula for the associated Buchsbaum–Rim multiplicities of a direct sum of cyclic modules'. Together they form a unique fingerprint.

  • Cite this